# SDR CA051123009

- Difficulty date: November 18, 2005
- Submitted: December 2, 2005
- Operation: General aviation
- Make and model: Boeing 737522
- Engine: Cfmint CFM563C1
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire
- Part number: W32200518
- Condition: Shorted
- Location: Spoiler Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: H

## Discrepancy

(CAN) DURING FLIGHT, CIRCUIT BREAKER FOR THE SPOILER SHUTOFF VALVES POPPED.  AFTER LANDING, MAINTENANCE COULD NOT DUPLICATE THE SNAG.  BOTH A AND B SYSTEMS WERE FUNCTION CHECKED SERVICEABLE. ON THE NEXT FLIGHT, THE CB POPPED AGAIN.  THE AIRCRAFT WAS OPERATED ON A FERRY PERMIT TO RETURN FOR FURTHER MAINTENANCE.  THE WIRE, W322-00 5-18 WAS FOUND SHORTED TO GROUND FROM CONNECTOR D758 TO CONNECTOR D4842P.  THE WIRE WAS REPAIRED IAW STANDARD WIRING PRACTICES MANUAL.
